advertisement
Question
Posted by: Chicken | 2010/10/27

Contraceptive injection

If I go onto the contraceptive injection, when will I be safe to have unprotected sex? Is it a side effect that one puts on weight? Will I get my next period once I started the contraceptive?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Chicken
You will be safe 7-10 days after the injection. Progesterone injections can cause weight gain, in some people more than others. Patients often get breakthrough bleeds or menstruate heavy for the first few months and then the menstruation may stop altogether while using the injection.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/10/27

Hallo Chicken
You will be safe 7-10 days after the injection. Progesterone injections can cause weight gain, in some people more than others. Patients often get breakthrough bleeds or menstruate heavy for the first few months and then the menstruation may stop altogether while using the injection.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement